# SDR ARWA20071101

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 86,137 hours, 19,509 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Stuck
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WILL NOT GO UP.  ACCOMPLISHED EXPANDED CHECKLIST, NOT HELP.  RETURN TO KMIA.  ACCOMPLISHED FUEL DUMP PROCEDURE TO BRING A/C TO MAX LANDING WEIGHT.   REMOVED AND REPLACED RUPTURED BOGIE TRIM LINE ON LT MAIN LANDING GEAR.  BLEAD SYSTEM AND OPERATIONAL CHECK IN ACCORDANCE WITH M/M 33-37-01. OPERATIONS NORMAL.
